# SDR AALA201901231007

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 14,429 hours, 6,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FAILED A POWER SUPPLY CHECK.   MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY, PERFORMED A SATISFACTORY OPERATIONAL CHECK.
